# SDR SWIA2021090360719

- Difficulty date: April 15, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Bolt
- Condition: Corroded
- Location: Lt Spoiler Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBOARD GROUND SPOILER PCU ATTACH BOLT AND NUT CORRODED.   (C-CHECK RO 8/31/21)   NEW NUT AND BOLT INSTALLED IAW CRJ 700 AMM 27-63-01-400-801-A01 REFERENCE REMAINING STEPS IN CAMP# 22247325
